# SDR DALA13066545519

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 81,880 hours, 35,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION EMERGENCY LIGHTS INOPERATIVE IN AFT CABIN. TROUBLESHOT AND REPLACED GOOD BATTERY PACK.  OPS CHECKED GOOD  IAW AMM 33-51-07.
